Free
Education  |   October 1989
Anaphylaxis following Administration of Papaveretum. Case Report: Implication of IgE Antibodies that React with Morphine and Codeine, and Identification of an Allergenic Determinant
Author Affiliations & Notes
  • David G. Harle, B.Sc. (Hons)
    *
  • Brian A. Baldo, Ph.D.
  • Nicholas J. Coroneos, M.B.B.S.
  • Malcolm M. Fisher, M.D.
    §
  • *Research Assistant, Kolling Institute of Medical Research, Royal North Shore Hospital, and Department of Medicine, University of Sydney.
  • Principal Research Fellow in Allergenic Diseases, Rolling Institute of Medical Research, Royal North Shore Hospital, and Department of Medicine, University of Sydney.
  • Director of Intensive Care, Prince of Wales Hospital.
  • § Head, Intensive Therapy Unit, Royal North Shore Hospital.
Article Information
Education
Education   |   October 1989
Anaphylaxis following Administration of Papaveretum. Case Report: Implication of IgE Antibodies that React with Morphine and Codeine, and Identification of an Allergenic Determinant
Anesthesiology 10 1989, Vol.71, 489-494. doi:
Anesthesiology 10 1989, Vol.71, 489-494. doi:
First Page Preview
First page PDF preview
First page PDF preview ×
View Large